# SDR ASAA2020021432623

- Difficulty date: February 14, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N530VA
- Make and model: Airbus A319-112
- Aircraft serial: 03686
- Aircraft time: 34,496 hours, 12,522 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065004200
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B FLAP IS DENTED ON LOWER SURFACE AT #2 FLAP TRACK.        GROUNDED - YES. REPAIRED L/H I/B FLAP DENT ON LOWER SURFACE AT #2 FLAP TRACK IAW A319 SRM 57-52-00-300-015, 51-25-00 & EA #CMPT-57EA-00420 REV:00 REV DATE: 03/20/2020
